# SDR 39LA2013121936

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3QQA2505
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN DENTED OTBD OF EXISTING REPAIR.  R & R REPAIR IAW EO 2013047-311 PARA 8 40 REV B.
